You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Maximal Subdiagonal Algebras
American Journal of Mathematics
Vol. 110, No. 4 (Aug., 1988), pp. 775-782
Published by: The Johns Hopkins University Press
Stable URL: http://www.jstor.org/stable/2374650
Page Count: 8